advertisement
Question
Posted by: hi | 2007/04/09

pls help me vomiting during first trimes

hi,
I am 8 th week pregnant.I am having extreme vomiting in alternate daysMy doctor prescribed me for vomiting ondansetron 8mg pills.Is it safe to take .Is it affect my baby ?
I am feeling ok after eating pills for two days.I read in a magazine that it is best avoided any pills during first trimester. I feel extreme tiredness after vomitting.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Animal studies have not shown any harm in pregnancy. Though there are no human studies, this is a good sign.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Lin | 2007/04/10

No side-effects at all. As gynaedoc says it's a good sign that u r vomiting. But please make sure that u dont dehydrate.

Reply to Lin
Posted by: hi | 2007/04/09

hi Lin ,
Is there any side effects for baby ?

Reply to hi
Posted by: Lin | 2007/04/09

I suffered from extreme vomiting throughout my pregnancy. It's called hiperemesis. My gynae prescribed Emex liquid and Vomifene tablets. Try it. Put the Emex liquid in the fridge. It goes down (and stays down) better if it's cold. Good Luck, hope u feel better soon! :-)

Reply to Lin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement